Discussions By Condition: I cannot get a diagnosis.

need help please

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: patience
  • April 1, 2009
  • 11:09 PM

I have been taking effexor xr 3x75 for 5 years. my doctor took me off it put me on paxil gave me headaches and they changed it back to effexor. the same dose and then one moth later i had two teeth extracted ad was put under i took my perscription of one hydrocodone 750 mg and went to sleep for 4 hours. i got up and was antsy and came down stairs and talk to my husband telling him i needed to get a drink went to the kitchen faucet turned on the water and passed out not onc but twice my husband caught me the first time then i said i was ok he went to move my child in the other room and then i passed out again itting my head and it took him 15 minutes to wake me. i do not remember anything that happen after the water was on. the ambulance took me to the hospital and i vomited several times. they performed mri and ct and ekg on me and eerything was fine the only i had was a urinary tract infection out of all the test. the problem since this happen the day before thanksgiving i have had major miagrains and testings done and the only thing they found was that my heartbeat is 115 beats per minute but i'm on all these medicine's now and have little relief and no solution. now i'm on my effexor xr ,maxalt 10 mg as eeded compazine10mg as needed toradol as needed, flexoral as needed and topamax 50mg twice a day.if anyone has any suggestions to my problem please let me know my 3 children would like thier mommy back and she would like to be back to normal.thanks

Reply Flag this Discussion

3 Replies:

  • how long have you been on maxalt? i took maxalt and passed out behind the wheel. i will NEVER take it again. well, since then i have tried not to take any medications as there is normally a natural way to take care of most problems WITHOUT side effects. anyway, my doc said that different meds affect people in defferent ways if they are alergic to them. after all of that i did some research of my own and there is a way to tell if ANYthing you put in your body will have a bad reaction for you. stand up and raise your hand palm down straight out equal to your shoulder. get someone to push down while you try to hold you arm straight. they shouldn't be able to do that easily. THEN hold whatever you want to take or eat or whatever in the opposite hand. hold your free arm out straight again and do the same thing and get someone to push down on it again. if it was the same as when you were holding nothing, your body won't reject it. if it makes you weak and they can easily push your hand down, its not for you. anyway, hope this helps, and give it a try! i know it sounds nuts. i used to be a medical assistant and never thought i would believe in this "crazy" stuff. lol
    amijustcrazy 14 Replies Flag this Response
  • thanks for the advice. i have been o maxalt for 3 months now. when you say it isnt for me i should stop taking it. i was also told about a symptom called serotonin symptom have you ever heard of this
    patience 1 Replies Flag this Response
  • Well, since I am not a doctor, I can't tell you to stop taking it. I don't take prescription drugs anymore just because I know for me, they just make things worse and don't let my body try to heal itself. I have heard of seratonin syndrome. from my understanding, it is what is caused when you take medications and it impairs your body's ability to produce seratonin. anytime you take ANY drug, it will affect your body's production of seratonin. this syndrome just comes in when you have done to much damage to your body and brain that the brain can't repair itself again. it just gives up because of the constant throng of medications it has to process and be adversly affected by. anyway, hope this helps! also, a side note- if you are having migraines (which is why you were taking maxalt, i assume) you should try some simple things. migraines can be caused from dehydration, or a vitamin difficientcy. try to keep a gallon of water a day down to see if that will take care of it. if now, keep a food journal and see what days you feel the best and the worst. then analyse the journal and do some research about what foods you are eating on the good days, and keep those nutrients in your body every day!
    amijustcrazy 14 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?